# SDR UPS203614

- Difficulty date: June 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 65849505
- Condition: Corrosion
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON L/W O/B AILERON TAB, I/B TAB CORRODED.  INSTALLED TAB IAW SRM 51-10-1, M/M 27-10-4.
